# SDR SWAA2023020290127

- Difficulty date: January 9, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N8519R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36910
- Aircraft time: 20,262 hours, 9,764 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: NOTENTERED
- Part serial: NOTENTERED
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD CARGO BAY AFT LOWER BULKHEAD SUPPORT HAS MULTIPLE AREAS AROUND FASTENER HEADS BS500I LBL22 TO RBL22<[01] UPDATED MEASUREMENT TABLE FOR PICTURE OF CORROSION ATTACHED STEP 20;[02] EVALUATED CORROSION AT ALL LOCATIONS; FOUND DEEPEST LOCATION TO BE AT BS 500I RBL 22 WL 156; FOUND 0.020 REMOVED FROM ORIG 0.071 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-30-08-1A-1 USING DIAL DEPTH GAUGE ATS 2473 DUE 2023;[03] VERIFIED CORRECTIVE ACTION 2 AND MEASUREMENT TABLE;[04] REMOVED FCB AFT LOWER BULKHEAD SUPPORT BS500I; RBL22-LBL22; WL156 PER SRM 51-40-02 0G-0.;[05] LOCATED AND DRILLED NEW FCB AFT LOWER BULKHEAD SUPPORT BS500I; RBL22-LBL22; WL156 PER SRM 51-40-05-0G-0 AND DWG 143A7902. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTIONS STEP 5. OK TO INSTALL GIVEN.;[07] INSTALLED NEW FCB AFT LOWER BULKHEAD SUPPORT BS500I; RBL22-LBL22; WL156 PER SRM 51-40-02-0G-0 AND DWG 143A7902.;[08] VERIFIED CORRECTIVE ACTION 7.;[09] UPDATED PART USE.;[10] VERIFIED CORRECTIVE ACTION 7.;[11] VERIFIED WORKSCOPE IS COMPLETE.
